Alert archive / Pennsylvania / Areal Flood Advisories in 2011
Areal Flood Advisory 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Mar 7, 2011, 3:18 AM EST for Monroe County, Pennsylvania. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2011, 3:18 AM EST (08:18 UTC)
- Expired
- Mar 7, 2011, 6:15 AM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 8.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 272 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
777
WGUS81 KPHI 070818
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EST MON MAR 7 2011
PAC089-071115-
/O.NEW.KPHI.FA.Y.0011.110307T0818Z-110307T1115Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE PA-
318 AM EST MON MAR 7 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
MONROE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 615 AM EST
* AT 317 AM EST...TWO TO THREE AND A HALF INCHES OF RAINFALL HAVE
RESULTED IN MINOR FLOODING ACROSS LOW LYING AND POOR DRAINAGE AREAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4126 7514 4116 7516 4115 7509 4109 7503
4110 7499 4107 7497 4101 7507 4100 7511
4096 7515 4092 7524 4086 7531 4081 7548
4094 7557 4099 7550 4113 7566 4121 7558
4125 7541
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Mar 7, 12:48 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Mar 7, 12:48 AM EST, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1248 AM EST MON MAR 7 2011
.SYNOPSIS...
A COLD FRONT WITH EMBEDDED LOW PRESSURE WILL CROSS OUR AREA TONIGHT.
A HIGH PRESSURE SYSTEM OVER SOUTHEASTERN CANADA WILL
SETTLE SOUTHWARD INTO THE MID ATLANTIC LATER MONDAY THROUGH
TUESDAY. THE NEXT STRONG STORM SYSTEM IS FORECAST TO APPROACH FROM
THE MIDWEST LATE WEDNESDAY INTO THURSDAY. ITS ASSOCIATED COLD
FRONT SHOULD PASS EAST OF OUR AREA BY FRIDAY. HIGH PRESSURE SHOULD
THEN BUILD INTO THE NORTHEAST FROM THE SOUTH CENTRAL STATES NEXT
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
THE SURFACE FRONT IS SLICING THROUGH THE FORECAST AREA FROM SUSSEX
COUNTY NEW JERSEY THROUGH NORTHERNMOST DELAWARE AND NORTHEAST
MARYLAND. AHEAD OF THE FRONT...SOUTH WINDS ARE GUSTING TO 40
MPH...ESPECIALLY NEAR THE COAST. THE CONVECTIVE LOOKING LINE HAS
MOVED OFFSHORE. '
THE FIRST BATCH OF HEAVY RAIN HAS MOVED OFFSHORE (EXCEPT FOR
MONMOUTH COUNTY). THE NEXT BATCH OF HEAVY RAIN IS MOVING THROUGH
NORTHEAST MARYLAND INTO SOUTHEAST PENNSYLVANIA. THIS BATCH COULD
AGGRAVATE ONGOING FLOODING...SO THE FLOOD WATCH WAS LEFT IN PLACE
FOR NOW.
THE SECOND BATCH OF PRECIPITATION IS ON THE LEADING EDGE OF THE
DRY SLOT...WHICH IS FADING WITH TIME. INFLOW AHEAD OF THE DRY SLOW
MAY ALLOW OVERRUNNING PRECIPITATION TO REDEVELOP. THE ADDITIONAL
PRECIPITATION RAISES PRECIPITATION TYPE PROBLEMS...AS COLDER AIR
CONTINUES TO SEEP SOUTHEAST BEHIND THE FRONT.
WITH THE COLDER AIR ALREADY INTO THE LEHIGH VALLEY...AND MODEL
SOUNDINGS SHOWING LOW TO MID LEVEL COOLING CONTINUING...THERE IS
THE POTENTIAL FOR FREEZING RAIN CHANGING TO SNOW IN THE LEHIGH
VALLEY AND WARREN COUNTY NEW JERSEY. BASED ON THIS...AND
TEMPERATURES DROPPING BELOW FREEZING ALLOW STANDING WATER TO
FREEZE...A WINTER WEATHER ADVISORY WAS ISSUED FOR THESE AREAS.
A MENTION OF SNOW AT THE END OF THE PRECIPITATION WAS ALSO
INTRODUCED INTO THE NORTHWEST SUBURBS OF PHILADELPHIA AS WELL.
WITH TEMPERATURES JUST ABOVE FREEZING...AND A WET GROUND...NO
SNOW ACCUMULATION IS EXPECTED.
0000 UTC SOUNDINGS IN THE COLD AIR ARE SHOWING WINDS OF 35 TO 40
KNOTS UNDER THE LOWERING INVERSION. BASED ON THIS...AND THE
GUSTINESS IN THE COLD AIR NOW...THE GUST WINDS WERE RETAINED FOR
THE OVERNIGHT. RIGHT NOW...THE GRADIENT DOES NOT APPEAR TO SUPPORT
WIND ADVISORY LEVEL WINDS.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/...
OTHER THAN SOME FLURRIES FAR NORTHWEST EARLY ON MONDAY, THE SHORT
TERM SHOULD FEATURE FAIR WEATHER THROUGH TUESDAY NIGHT WITH
INCREASING CLOUDS ON WEDNESDAY AHEAD OF THE NEXT SYSTEM THAT
AFFECTS US IN THE LONG TERM. WINDS ARE EXPECTED TO DIMINISH ON
TUESDAY. TEMPERATURES BASICALLY ARE CONTINUITY WITH A NOD TOWARD
POSSIBLE RADIATING ON MONDAY NIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE EXTENDED PERIOD BEGINS WITH ANOTHER WET WEATHER SYSTEM ACROSS
THE AREA. LOW PRESSURE WILL BE TRACKING NORTHWARD ALONG THE EAST
COAST THU NIGHT AND WILL BE CENTERED JUST OFF THE NJ COAST FRI
MORNING. IT WILL CONTINUE INTO NEW ENGLAND FRI NIGHT. THIS SYSTEM
WILL BRING WIDESPREAD RAINS AND HIGHER ELEVATION SNOWS TO THE
FORECAST AREA. THE FAVORED TIMES FOR ANY SNOW WILL BE WED NIGHT AND
THU NIGHT. THERE WILL STILL BE A CHC FOR SOME LINGERING PRECIP
BEHIND THE DEPARTING LOW FRI...BUT POPS WERE JUST LEFT AT THE CHC
LEVEL FOR NOW. FOR MOST AREAS...THU AND FRI WILL FEATURE NEAR NORMAL
TEMPERATURES WITH HIGHS IN THE MID TO UPPER 40S NORTH AND LOW 50S
SOUTH. LOWS WILL BE ABOVE NORMAL WITH READINGS MID TO UPPER 30S
NORTH AND LOW 40S SOUTH.
THE WEATHER FOR FRI NIGHT AND NEXT WEEKEND LOOK BENIGN AT THIS POINT
WITH ONLY A WEAK FRONT CROSSING THE AREA SAT AND A RIDGE OF HIGH
PRESSURE FROM THE NORTH BEGINNING TO AFFECT THE AREA. WE WILL HOLD
POPS AT BELOW PRECIP LEVELS FOR NOW SINCE THE MAPS TODAY LOOK QUITE
A BIT DIFFERENT THAN YESTERDAY. THE TEMPERATURES LOOK TO BE NEAR
NORMAL NEXT WEEKEND WITH UPPER 40S TO LOW 50S FOR HIGHS AND MOSTLY
30S FOR LOWS.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
MODERATE TO HEAVY RAIN IS BEGINNING TO SPREAD INTO OUR AREA THIS
AFTERNOON AS THE FRONTAL SYSTEM INCHES IT'S WAY IN FROM THE WEST.
AT 2 PM THE FRONT EXTENDED FROM NORTHERN VIRGINIA THROUGH CENTRAL
PENNSYLVANIA. STILL HAVE SOME VFR CIGS AND VSBYS OVER PORTIONS OF
NJ IN THE MARITIME FLOW AHEAD OF THE FRONT. BUT FOR THE MOST PART,
CONDITIONS ARE IFR/MVFR AND LOCALLY LIFR IN SOME OF THE HEAVIER
RAIN. WINDS ARE S TO SE 8 TO 12 KT GUSTING TO AROUND 20 KT IN
SOME LOCATIONS. WILL CONTINUE TO HAVE WIND SHEAR IN THE LOWER
LEVELS WITH WINDS AT THE 2000 FT LEVEL RUNNING SSW AT 4O TO 55 KT.
THE LOWER CIGS AND VSBYS, WITH MODERATE TO HEAVY RAIN, WILL
CONTINUE UNTIL THE FRONT CROSSES THE AREA THIS EVENING. THE RAIN
WILL END AND CONDITIONS WILL BEGIN TO IMPROVE BY OR SHORTLY AFTER
MIDNIGHT. EXPECT VFR TO RETURN DURING THE EARLY MORNING HOURS.
BY DAYBREAK, SHOULD HAVE NOTHING MORE THAN SCT, TO POSSIBLY BKN,
SC. WINDS BEHIND THE FRONT WILL GO AROUND TO N AND THEN BY
DAYBREAK NW 15 TO 20 KT WITH GUSTS TO 25 TO 30 KT.
OUTLOOK...
EXPECT FAIR WEATHER WITH GOOD VFR FLYING CONDITIONS MONDAY NIGHT
INTO WEDNESDAY BEFORE ANOTHER FRONTAL ZONE MOVES IN FROM THE WEST.
LOOKS LIKE ANOTHER BATCH OF INCLEMENT WEATHER WITH LOWER CIGS AND
VSBYS WEDNESDAY NIGHT INTO THURSDAY NIGHT.
&&
.MARINE...
STRONG WINDS ALOFT ARE HAVING A TOUGH TIME GETTING DOWN TO THE
SURFACE IN THE MILD AIR AHEAD OF THE APPROACHING FRONT. THE S TO SE
WINDS ARE AVERAGING 10 TO 15 KT WITH AN OCCASIONAL GUST TO AROUND 20
KT, ESPECIALLY ON THE SOUTHERN OCEAN WATERS AND DELAWARE BAY. AS
THE FRONT GET CLOSER THIS EVENING, THE WINDS SHOULD PICK UP AND WE
COULD SEE A FEW GALE FORCE GUSTS JUST PRIOR TO THE FRONTAL PASSAGE,
WHICH SHOULD OCCUR AROUND THE MIDNIGHT HOUR. BEHIND THE FRONT,
WINDS WILL BECOME NW 20 TO 25 KT WITH GUSTS TO AROUND 30 KT BY
DAYBREAK. THE WINDS WILL BEGIN TO DIMINISH MONDAY AFTERNOON AND
ARE FORECAST TO DROP BELOW ADVISORY CRITERIA BY EVENING. THE SMALL
CRAFT ADVISORY WILL BE LOWERED ON THE OCEAN WATERS AND THE LOWER
DELAWARE BAY AT 6 PM. SEAS COULD TAKE A FEW MORE HOURS ON THE
OCEAN WATERS TO DROP BELOW CRITERIA, BUT WILL LET LATER SHIFTS
DETERMINE WHETHER OR NOT TO EXTEND THE ADVISORY INTO MONDAY NIGHT.
THE GUSTINESS IS EXPECTED TO DROP OFF QUICKER ON THE UPPER DELAWARE
BAY. THEREFORE, THE ADVISORY WILL BE LOWERED AT NOON. HIGH PRESSURE
WILL BUILD INTO OUR AREA LATER MONDAY AND MONDAY NIGHT AND BE OVER
OUR REGION TUESDAY INTO TUESDAY NIGHT BEFORE MOVING OFFSHORE
WEDNESDAY. ANOTHER FRONTAL SYSTEM IS THEN FORECAST TO MOVE IN FOR
THURSDAY INTO FRIDAY WITH INCLEMENT WEATHER AND HIGHER WINDS/SEAS.
&&
.HYDROLOGY...
THE BULK OF THE HEAVY RAIN HAS EXITED THE REGION. HOWEVER...ONE
FINAL BATCH IS MOVING INTO THE LEHIGH VALLEY AND SOUTHERN POCONOS.
THE ADDITIONAL RAINFALL COULD PUSH SOME CREEKS...STREAMS AND SMALL
RIVERS TO NEAR OR ABOVE FLOOD EARLY THIS MORNING. BECAUSE OF THE
ADDITIONAL RAINFALL...THE FLOOD WATCH FOR THE SOUTHERN POCONOS AND
BEEN EXTENDED UNTIL 400 AM...WHICH IS THE ENDING TIME FOR THE
REMAINDER OF THE WATCH.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR PAZ054-055-
060>062-067>071.
WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
PAZ054-055-060>062.
NJ...FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR NJZ001-
007>010-012-015.
WINTER WEATHER ADVISORY UNTIL 6 AM EST EARLY THIS MORNING FOR
NJZ001-007.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR ANZ431-
450>455.
SMALL CRAFT ADVISORY UNTIL NOON EST TODAY FOR ANZ430.
&&
SYNOPSIS...DELISI/GIGI/ROBERTSON
NEAR TERM...HAYES
SHORT TERM...DELISI
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
HYDROLOGY...HAYESHazardous weather outlook, Mar 7, 12:52 AM EST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 AM EST MON MAR 7 2011
NJZ008>010-012-015-PAZ067>071-080600-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
1252 AM EST MON MAR 7 2011
...FLOOD WATCH IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING.
DEZ001>004-NJZ013-014-016>027-080600-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-
1252 AM EST MON MAR 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW
JERSEY.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
NJZ001-007-PAZ054-055-060>062-080600-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1252 AM EST MON MAR 7 2011
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...
...FLOOD WATCH IN EFFECT UNTIL 4 AM EST EARLY THIS MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS MORNING.
MDZ008-012-015-019-020-080600-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
1252 AM EST MON MAR 7 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.
.DAY ONE...TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ANOTHER STORM SYSTEM WITH POTENTIALLY HEAVY RAIN IS POSSIBLE
AROUND THURSDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IN NOT ANTICIPATED AT THIS TIME.
ANZ431-450>455-080600-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1252 AM EST MON MAR 7 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
ANZ430-080600-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1252 AM EST MON MAR 7 2011
...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EST TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SMALL CRAFT ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SMALL CRAFT ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 9:30 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 7 hr |
| Mar 6, 9:31 PM EST | Areal Flood Warning | PHI | Carbon, Monroe | 6 hr |
| Mar 6, 10:11 PM EST | Areal Flood Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 9 hr |
| Mar 6, 11:29 PM EST | Areal Flood Advisory | PHI | Berks | 5 hr |
| Mar 7, 1:25 AM EST | River Flood Warning | PHI | Bucks | 9 hr |
| Mar 7, 3:55 AM EST | River Flood Warning | PHI | Monroe | 5 hr |
| Mar 7, 8:52 AM EST | River Flood Warning | PHI | Northampton | 17 hr |
| Mar 7, 8:52 AM EST | River Flood Warning | PHI | Bucks | 17 hr |
| Mar 7, 8:55 AM EST | River Flood Warning | PHI | Monroe, Northampton | 11 hr |
| Mar 7, 6:19 PM EST | Areal Flood Warning | PHI | Monroe | 5 hr |
Nearby
Areal Flood Advisories in Pennsylvania, 2011Every areal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.